RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 181–192 (Mi fpm1428)  

This article is cited in 1 scientific paper (total in 1 paper)

On applications of associativity of dual compositions in the algebra of Boolean matrices

V. B. Poplavski

Saratov State University named after N. G. Chernyshevsky

Abstract: We consider matrices of arbitrary size with elements from an arbitrary Boolean algebra with two partial multiplications that are defined in a dual way and are not associative with respect to each other in the general case. We show the connection of solvability of the simplest matrix equations, the matrix regularity, and the belonging to one-sided principal ideals with associativity of some dual compositions.

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 718–725

UDC: 512.554+512.643

Citation: V. B. Poplavski, “On applications of associativity of dual compositions in the algebra of Boolean matrices”, Fundam. Prikl. Mat., 17:4 (2012), 181–192; J. Math. Sci., 191:5 (2013), 718–725

Citation in format AMSBIB
\Bibitem{Pop12}
\by V.~B.~Poplavski
\paper On applications of associativity of dual compositions in the algebra of Boolean matrices
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 181--192
\mathnet{http://mi.mathnet.ru/fpm1428}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 718--725
\crossref{https://doi.org/10.1007/s10958-013-1355-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884979575}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1428
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. O. Schekaturova, V. A. Yaroshevich, “O svoistvakh bulevykh matrits”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 137–142  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020